# SDR UIEA2018101002217

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,671 hours, 16,357 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 83322
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP. REMOVED AND REPLACED APU ECU IAW AMM 49-61-05 OPERATIONAL CHECK NORMAL.
